# SDR SWI2024F00014

- Difficulty date: December 13, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER AFT CORNER IS CORRODED.  FLAGGED   (C-CHECK RO 1/22/2024)   REMOVED AND INSTALLED NEW SERVICE DOOR LOWER AFT CORNER IAW CRJ 200 SRM 51-42-06  AND CRJ 200 SRM 51-42-13   AND CRJ 200 SRM 51-42-21  AND DWG 601R38304 REV. BN. COMPLIED WITH 51-900-1003-SKY. LEAK CHECK GOOD
